{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T20:34:00Z","timestamp":1786653240532,"version":"build-2736575974"},"reference-count":7,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"6","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Indian J Pharmacol"],"published-print":{"date-parts":[[2015]]},"DOI":"10.4103\/0253-7613.169580","type":"journal-article","created":{"date-parts":[[2015,11,17]],"date-time":"2015-11-17T01:15:37Z","timestamp":1447722937000},"page":"687","source":"Crossref","is-referenced-by-count":5,"title":["Drug reaction with eosinophilia and systemic symptoms without skin rash"],"prefix":"10.4103","volume":"47","author":[{"given":"Sarita","family":"Sasidharanpillai","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"ManikothP","family":"Binitha","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Neeraj","family":"Manikath","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"AnishaK","family":"Janardhanan","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"key-10.4103\/0253-7613.169580-1","first-page":"577","volume-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): A complex interaction of drugs, viruses and the immune system","author":"Criado","year":"2012","journal-title":"Isr Med Assoc J"},{"key":"key-10.4103\/0253-7613.169580-2","first-page":"609","volume-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: Does a DRESS syndrome really exist?","author":"Kardaun","year":"2007","journal-title":"Br J Dermatol"},{"key":"key-10.4103\/0253-7613.169580-3","first-page":"1060","volume-title":"Reply to: Using a diagnostic score when reporting the long-term sequelae of the drug reaction with eosinophilia and systemic symptoms","author":"Chen","year":"2013","journal-title":"J Am Acad Dermatol"},{"key":"key-10.4103\/0253-7613.169580-4","first-page":"239","volume-title":"A method for estimating the probability of adverse drug reactions","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"},{"key":"key-10.4103\/0253-7613.169580-5","first-page":"7","volume-title":"Drug hypersensitivity syndrome","author":"Kumari","year":"2011","journal-title":"Indian J Dermatol Venereol Leprol","ISSN":"https:\/\/id.crossref.org\/issn\/0378-6323","issn-type":"print"},{"key":"key-10.4103\/0253-7613.169580-6","first-page":"221","volume-title":"Drug reaction with eosinophilia and systemic symptoms: Observations from a tertiary care institution","author":"Sasidharanpillai","year":"2014","journal-title":"Indian J Dermatol Venereol Leprol","ISSN":"https:\/\/id.crossref.org\/issn\/0378-6323","issn-type":"print"},{"key":"key-10.4103\/0253-7613.169580-7","first-page":"131","volume-title":"Drug-induced hypersensitivity syndrome: Clinical and biologic disease patterns in 24 patients","author":"Ben","year":"2009","journal-title":"Medicine (Baltimore)"}],"container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","deposited":{"date-parts":[[2026,8,13]],"date-time":"2026-08-13T19:34:01Z","timestamp":1786649641000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/10.4103\/0253-7613.169580"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2015]]},"references-count":7,"journal-issue":{"issue":"6","published-print":{"date-parts":[[2015]]}},"alternative-id":["169580"],"URL":"https:\/\/doi.org\/10.4103\/0253-7613.169580","relation":{},"ISSN":["0253-7613"],"issn-type":[{"value":"0253-7613","type":"print"}],"subject":[],"published":{"date-parts":[[2015]]}}}